Solvability of semilinear equations with strong nonlinearities and applications to elliptic problems

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Solvability of two classes of semilinear equations involving strongly nonlinear perturbations of type (M) with respect to two Banach spaces is established. An application to elliptic BV problems is also given.

Original languageEnglish (US)
Pages (from-to)181-196
Number of pages16
JournalApplicable Analysis
Volume25
Issue number3
DOIs
StatePublished - Jan 1 1987

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Solvability of semilinear equations with strong nonlinearities and applications to elliptic problems'. Together they form a unique fingerprint.

Cite this